# SDR 07FDEA01180

- Difficulty date: March 29, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 6521656702
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL NR 8505 OUTER SURFACE FWD EDGE I/B IS DAMAGED REMOVED PANEL  REF SRM 51-30-02.  REPAIRED PANEL REF SRM 51-40-20 PAGES 12, 46, 53 THRU 62.  PRIMED AND PAINTED, REF MM 51-20-151-7.  INSTALLED PANEL REF 20-10-023-4   PARA 4B (2).
